# SDR 2008UALA06276

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 54,591 hours, 20,019 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE RT MED EXTERIOR EMERGENCY LIGHT INOP.  REPLACED LAMP, OPS GOOD.
